# SDR AALA961278

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: R228
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLT 251 - DURING APPROACH TO SEAT WHEN LANDING GEAR EXTENDED, THREE RED LANDING GEAR LIGHTS REMAINED ILLUMINATED WITH NO GREEN LIGHTS.  NOSE LANDING GEAR PIN INDICATED GEAR DOWN.  RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL WITH THREE GREEN LIGHTS.  AIRCRAFT LANDED SEAT WITHOUT INCIDENT.  REPLACED LANDING GEAR INTERLOCK RELAY R2-28.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
